Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Is Triamcinolone Acetonide cream USP, 0.1% good for me?

I used some gloves (Nitrile Exam Gloves) and i had a bad irritation because of that. I stoped used the gloves anymore and I went to the doctor. He gaved me  NYSTATIN and TRIAMCINOLONE ACETONIDE OINTMENT USP. It worked for a couple of days but then the ointment was gone , and i had no more refill. After only one day, the irritation started again. I went  to the doctor again and he gaved me TRIAMCINOLONE ACETONIDE CREAM USP, 0.1%.  After 1 week of using this, my hand looked a lot better, but I dont have cream anymore... and after 2 days the irritation has arrived again. I am really scared. What should i do?     every time i wont put cream on my hand it will start the irritation again? its verry ithcy and it also hurts.
i am verry disperated. Please help me!!!
(sorry if i have some grammatically mistakes)
2 Responses
Sort by: Helpful Oldest Newest
Avatar universal
See, a dermatology or benadryl anti itch clean and well that area try to not wet the spot. It's may be a reaction to the ointment or something u know keep being around.
Helpful - 0
Avatar universal
is this Dyshidrotic eczema (pompholyx)? and what is this mean ?
Helpful - 0

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions